AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  2                    No. 1               June  2005

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Vertices belonging to all or to no minimum double dominating sets in  trees    

Mostafa Blidia, Mustapha Chellali, and Soufiane Khelifi

1-9

 2

Extremal Self-Dual Codes over Z6, Z8 and Z10              

T. Aaron Gulliver and  Masaaki Harada                                    

 11-24

 3

7-Shredders in 7-Connected Graphs

Masanori Takatou

25-32

 4

An alternative definition of the k-irredundance

Odile Favaron

33-38

 5

On weak and restrained domination in trees 

Mustapha Chellali

39-44

 6

On Simply Structured Bases of Tree Kernels

J. W. Sander and T. Sander

45-56

 7

Semiregular Factorization of Simple Graphs       

A. J. W. Hilton and Jerzy Wojciechowski

57-62